Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Get bad muscle fatigue after work. Severe pain in legs and feet. Have knee joint replacement. Suffer fatigue. Took Zopiclon. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hi after exertion or work, I get bad muscle fatigue, I have been like this for many years, but it is much worse now that I am getting older, i am 73. I get severe aches in my lower legs and feet, i have just had a knee joint replacement, but still get same symptoms in both legs. next morning, pain is mostly gone. my upper limbs also tire easily after any work, the fatigue makes me feel unwel and keeps me awake. I need to take a half of 3.5 Zopiclon tablet to get to sleep
Posted Mon, 21 Oct 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 3 hours later
Brief answer...There could be multiple reasons behind it.
Detailed answer....
Thanks for the query.
It is indeed a big problem where you feel severe fatigue after exertion as you grow old.
There could be multiple reasons behind your problem ranging from underlying medical condition,metabolic condition,psychological issues,muscular issues etc.
Sometimes a no cause is identified and is then labelled as chronic or idiopathic fatigue.
While medical conditions like heart diseases,hypothyroidism,cancer,HIV,lack of VIT B12 and VIT D can be the cause but there can be other non medical causes like...
Dehydration and loss of electrolytes due to exertion and the common one is lack of sodium
Reduced muscle mass as you age
Sleep disorders resulting in fatigue
Depression and psychological  issues

Since causes of fatigue are multifactorial,you need to consult an XXXXXXX medicine specialist who can investigate the cause and find remedy for you. I would definitely like you get complete hemogram and metabolic parameters assessed. Your physician will know about the tests.

Till you consult a physician,do the following
Take plenty of fluids with electrolytes
Take a good B complex vitamin
Try to do yoga and mental relaxation exercises.

I hope it helps however you may revert to me for any further query.
Best of luck

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor